- 06-15-2005, 07:20 AM
I have only been on 6-oxo for a week or two, and I am seeing some pretty reasonable results.
However, this includes some shrinkage (already!). I am going to go out and buy some Fenugreek, per the research that I have done here in the forum.
I have two related questions;
1) I am going to start SD soon. Will my nutz dissapear entirely?
2) On a simple test booster like 6-oxo, do I need to go au naturale for a few weeks before starting an SD cycle? I have only been on the 6-oxo a short time, and I am considering just stopping it and hopping into the SD cycle.
I am 38 yo.
- 06-15-2005, 07:35 AM
Originally Posted by Rhyalus
- 06-15-2005, 07:49 AM
What? Why would your nuts shrink on 6-oxo. This supplement is meant to boost test by way of stopping or slowing estrogen production. Question, why are you on 6-oxo now anyway is this part of pct from another cycle? Are you running it alone? You don't need to wait before starting sd but if I was you I would because you definately do NOT know enough. BTW if this is part of a pct from a previous cycle then yes you do need to wait when you are done taking your 6-oxo at least the length of the cycle. Research man, research. Also I am not sure about everyone else here but my nuts did not shrink at least not enough for me to notice and I haven't heard of anyone else's shrinking completely either.
06-15-2005, 08:39 AM
Was kidding about losing them completely....
Thanks for the replies. I was only kidding about worrying about them dissapearing.
Regarding the questions posed;
1) Before investigating more advanced supplements, one of the things that folks try is to boost test naturally, with trib or ZMA. ZMA did nothing for me, so the next step was to go to an AI. People DO use this to increase their test levels, without any other supps. I have never done any special supps, and this is not a PCT. It is was a simple approach to increase my test. The advice on the bottle is to cycle it, BTW.
2) I assumed (maybe incorrectly?) that if the body's level of testosterone increases due to lack of conversion, that the body would start to shutdown the same way that it would in any other situation where test increased more than normal.
Let me know if the logic is off - perhaps my nutz are small because I am "thinking" of doing SD? (That is also a joke).
(p.s., I have been researching on a daily basis. I am a smart guy, and I will not start anything serious until I am satisfied that I understand what is going on. Admittedly, I have purchased SD and the makings for a PCT, but only because I am concerned about long term availability of the products.)
06-15-2005, 09:03 AM
Alright bro as simple as possible. If you are increasing your body's production of your own testosterone this will not cause your hpta to shutdown. If you throw in artificial test AAS, your hpta (hypothalamic pituitary testicular axis) will shutdown. Your body is extremely sensitive to these changes in hormones and tries to compensate by slowing down or stopping your own production of test. This is what causes "shrinkage" of your testes. They aren't working therefore..... they shrink. If you increase your own production of test as you are trying to do now they stay the same or grow if your test was supressed before starting. Maybe that wasn't simple but hey I tried bro. If anyone would like to add or thinks I am off a bit let me know as I don't want to give bad info but from my understanding this is correct.
06-15-2005, 03:40 PM
06-15-2005, 06:23 PM
Was that when you used it as part of PCT?Originally Posted by same_old
06-16-2005, 11:43 AM
yup, at the tail end, which is the only time i take AI's during PCT for the most part. i'm currently taking formestane (LG's formadrol - cheap) off-cycle and it is doing the same thing, plus bumping strength up. good stuff.Originally Posted by Rhyalus
06-16-2005, 04:18 PM
:looks scared: im not /that sensitive!
06-16-2005, 06:21 PM
Sorry Nutz....I didn't mean to bite off uh...your name.Originally Posted by Nutz
Well that doesn't sound right.
02-27-2006, 01:37 PM
Sorry about bringing up an old topic, but I am having this problem while taking 6-oxo for 500mg first week day 6. I did a sd cycle like an idiot and didnt do proper pct using clomid stand alone back in september. I started using diesel test and fenugreek and my nuts came back to full size and then added in the 6 oxo because it was recommended to restore full testosterone production. Now my nuts are shruken back down again after adding in the 6oxo on day 6 of the 6oxo now. Was going to do 500/400/300/200/100 on the 6oxo. Any help much appreciated.Originally Posted by same_old
Similar Forum Threads
- By Deano in forum Training ForumReplies: 0Last Post: 11-02-2004, 11:09 AM
- By 200wannabe in forum Weight LossReplies: 1Last Post: 10-08-2004, 08:02 AM
- By KingMeso in forum AnabolicsReplies: 29Last Post: 09-09-2004, 02:25 PM
- By raybravo in forum AnabolicsReplies: 4Last Post: 09-29-2003, 04:56 PM